# SDR SWIA20240508312

- Difficulty date: March 12, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 310 S26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME AT FS310 HAS CORROSION ON AFT SIDE BETWEEN STR27 AND STR26L.   (C-CHECK RO 5/6/2024)   REMOVED AND INSTALLED NEW FRAME SECTOR  AT FS 310 REF DRAWING 601R32002 REV AD , CRJ-200-SRM 51-42-06  AND CRJ-200-SRM 51-42-21 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD.SEE CONTINUATION CARD FOR DETAILS
